# SDR J7SA2024050200395

- Difficulty date: April 14, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N381FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500538
- Aircraft time: 5,476 hours, 3,590 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 4629001017
- Part serial: 1373
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED GROUND SPOILER FAIL AND GROUND SPOILER FAULT CAS MESSAGES AFTER ENGINE START WHILE CONDUCTING FLIGHT CONTROL TEST. REPLACED #2 FCE IAW AMM 27-03-01. ALL OPS AND RIG CHECKS GOOD.
